# SDR 96ZZZM819

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- Engine: Pwa JT8D7B
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Saddle Duct
- Part number: 652244117
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE WARNING SOUNDED ON NR 1 ENGINE AFTER TAKEOFF.  DISCHARGED LEFT FIRE BOTTLE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED 13TH STAGE SADDLE DUCT ON NR 1 ENGINE.  REPLACED LEFT FIRE BOTTLE.
